MathSciNet Relay Station
MathSciNet bibliographic data
MR2963451 41A21 (30E10 41A20)
Aptekarev, A. I.; Buslaev, V. I.; Martines-Finkelʹshteĭn, A.; Suetin, S. P. Padé approximants, continued fractions, and orthogonal polynomials. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 6(402), 37--122; translation in Russian Math. Surveys 66 (2011), no. 6, 1049–1131
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement